# SDR CALA2014052700679

- Difficulty date: May 25, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 66,559 hours, 16,721 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1019
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION 1580, AT PSU SUPPORT INBD FASTENER.  INSTALL FRAME REPAIR AT STATION 1580 BETWEEN STRINGER 6R TO 29R.  CUT OUT CRACKED 4 INCHES.  FABRICATED REPAIR ANGLES FROM 7075 0.063. SIZE 18 X 4, NO CRACKS NOTED.  REINSTALLED OVERHEAD BIN IAW SRM 53-00-07, 51-10-02, AMM 51-21-04, 25-28-02-004-001, NDT51-10-16P6 & 51-00-19.
